# SDR JGVR20170627005

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 9,325 hours, 7,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 9,325 hours, 7,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP LOWER SIDE HAS AN AREA OF DELAMINATION. REPAIRED IAW ERO AND 8110-3.
